American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information
View Article: PDF

[2] Michael Usher. Many closed symplectic manifolds have infinite Hofer--Zehnder capacity. Trans. Amer. Math. Soc. 364 (2012) 5913-5943.
Abstract, references, and article information
View Article: PDF

[3] Umberto Hryniewicz. Fast finite-energy planes in symplectizations and applications. Trans. Amer. Math. Soc. 364 (2012) 1859-1931. MR 2869194.
Abstract, references, and article information
View Article: PDF

[4] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information
View Article: PDF

[5] Zhigang Han. Bi-invariant metrics on the group of symplectomorphisms. Trans. Amer. Math. Soc. 361 (2009) 3343-3357. MR 2485430.
Abstract, references, and article information
View Article: PDF

[6] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Paolo Lisca. On symplectic fillings of lens spaces. Trans. Amer. Math. Soc. 360 (2008) 765-799. MR 2346471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gil Ramos Cavalcanti. The Lefschetz property, formality and blowing up in symplectic geometry. Trans. Amer. Math. Soc. 359 (2007) 333-348. MR 2247894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yael Karshon and Susan Tolman. Centered complexity one Hamiltonian torus actions. Trans. Amer. Math. Soc. 353 (2001) 4831-4861. MR 1852084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1